# SDR HEEA0015711

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Upholstering
- Part number: 350A7713450001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPHOLSTERY BROKEN AND CRACKED.
